×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Molahajloo, Shahla (ed.) et al., Pseudo-differential operators, generalized functions and asymptotics. Selected papers of the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0584-1/hbk; 978-3-0348-0585-8/ebook). Operator Theory: Advances and Applications 231, 283-296 (2013).
BibTeX Cite
Full Text: DOI
WorldCat.org
Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 163-186 (2012).
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Author
Year of Publication
Classification